# SDR HNAA2019030100053

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HSV 2 VLV FAIL MSG ON TAKEOFF FLASHED AND SELF-CLEARED. GROUND RAN NO.2 WITH BLEEDS ON NO DEFECTS OR MESSAGES NOTED CND OKAY FOR SERVICE AT THIS TIME.
